# SDR CAL960088

- Difficulty date: February 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12231
- Make and model: Boeing 737217
- Aircraft serial: 19885
- System (JASC): 2612 · Fire Detection
- Part: Connectors
- Condition: Loose
- Location: Apu Fire Det
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A, F

## Discrepancy

FLT NR 1517 - MDW - THE APU FIRE WARNING LIGHT ILLUMINATED AFTER TAKEOFF FROM MDW.  THE APU FIRE BOTTLE WAS DISCHARGED, BUT THE LIGHT REMAINED ON.  THE AIRCRAFT WAS RETURNED TO MDW WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE APU AREA AND FOUND NO EVIDENCE OF FIRE.  THE APU FIRE DETECTION SYSTEM AND APU FIRE EXTINGUISHING SYSTEM WERE PLACARDED INOPERATIVE.  LOOSE CONNECTORS WERE FOUND AT SHROUD DISCONNECT.  THE CONNECTORS WERE CLEANED AND TIGHTENED.  THE DETECTION SYSTEM CHECKED GOOD.  IN ADDITION, THE APU FIRE BOTTLE WAS REPLACED.  BOTH PLACARDS WERE REMOVED.  THE AIRCRAFT HAS COMPLETED OVER 25 FLTS SINCE THIS ANOMALY WAS FIRST REPORTED, WITHOUT A REPEAT OF THE PROBLEM.  (M)
